# SDR 99UAL900086

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1836U
- Make and model: Doug DC-10-10
- Aircraft serial: 47968
- Engine: Ge CF66D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

LOG READS, JUST AFTER TAKEOFF, NR 2 ENGINE FAILED. A LOUD BANG WAS HEARD AND EGT PEGGED. SHUT DOWN AND LANDED.  *S/D*  ENGINE WAS REPLACED.  GE PRELIMINARY BORESCOPE SHOWS THAT THE ENGINE SUFFERED AN HPT STAGE 2 BLADE FAILURE.  THE SUSPECT BLADES AS WELL AS SEVERAL OTHER BLADES WERE REMOVED FOR ANALYSIS AT THE GE MATERIALS LAB IN CINCINNATI, OHIO.
